Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Is the LITHIUM causing this?

Posted by SLS on October 1, 2001, at 8:11:46

In reply to Re: Is the LITHIUM causing this? chloe, posted by Sunnely on September 29, 2001, at 17:12:53

> SSRIs by themselves such as Prozac, Zoloft, Paxil, Luvox, and Celexa have been reported to induce akathisia. The exact mechanism is unclear. It is postulated that the enhanced serotonin effect of SSRIs mediate inhibition of dopamine in the brain leading to EPS such as akathisia.


Hi Sunnely.

By what mechanisms does lithium exert its pro-serotonergic effects?

Thanks.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:79893
URL: http://www.dr-bob.org/babble/20010927/msgs/79970.html